A note on parabolic power concavity

Kazuhiro Ishige, Paolo Salani

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We investigate parabolic power concavity properties of the solutions of the heat equation in Ω × [0, T), where Ω = Rn or Ω is a bounded convex domain in Rn.

Original languageEnglish
Pages (from-to)668-679
Number of pages12
JournalKodai Mathematical Journal
Volume37
Issue number3
DOIs
Publication statusPublished - 2014

Keywords

  • Heat equation
  • Parabolic concavity
  • Power concavity

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A note on parabolic power concavity'. Together they form a unique fingerprint.

Cite this